MathSciNet Relay Station
MathSciNet bibliographic data
MR1652053 (99k:53042) 53C10 (53C30)
Opozda, Barbara On locally homogeneous $G$-structures. Geom. Dedicata 73 (1998), no. 2, 215–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement